Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Erectile dysfunction drugs shown to increase testosterone levels
 

Erectile dysfunction drugs shown to increase testosterone levels

An Italian study indicates that men suffering from erectile dysfunction report increased testosterone levels if the use Viagra or Cialis. Three months of treatment with the medication increased testosterone levels by about 50%. Cialis produced greater testosterone increases than Viagra as well as resulting in greater frequency of full sexual intercourse.

Source: summary of medical news story as reported by Reuters

Article Source Details

About: Erectile dysfunction drugs shown to increase testosterone levels

Date: 14 October 2004

Source: Reuters

URL: http://www.reuters.com/newsArticle.jhtml?type=healthNews&storyID=6505750

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Fruit and vegetables stave off cancer
  • Fruit skin compound may be effective against COPD, asthma and arthritis
  • Future risk of heart disease predictive with pregnancy
  • Fybromyalgia has a broad range of symptoms common to other diseases therefore diagnosis difficult.
  • Gas problems in babies
  • Gastric cancer preventable
  • Gastro-esophageal reflux disease linked to obstructive sleep apnea
  • Gay woman sues hospital for partner's misdiagnosis of breast cancer
  • Gel may reduce need for surgery to treat cervical cancer
  • Gel to protect against HIV trialled
  • Gender-specific health differences need further examination
  • Gene mutation identified in autoimmune conditions
  • Gene mutation responsible for Rett Syndrome discovered
  • Gene presence determines migraine susceptibility
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise